Fertility Friends Support Forum banner

1 - 7 of 7 Posts

·
Registered
Joined
·
1,638 Posts
Discussion Starter · #1 ·
I have been D/R since friday and am quite concerned about something. Both last night and Friday night i have woken with terrible cramp in my legs. It is so bad all i can do is clench my teeth until it goes.Luckily it only lasts about a minute or two then fades away with pins and needles.

I have read the side effects from my suprecur leaflet which mentions pins and needles but not cramps. I have done a little research online but not found a great deal only that it is common in older people and taking quinine helps (which is no good as apparently causes miscarriages)

Is it a side effect of the suprecur or something else? I am dreading going to bed as i can already feel pins and needles in both legs.

Any suggestions would be greatly appreciated,

L xx
 

·
Registered
Joined
·
949 Posts
Dear Leanne,

I must admit that I too had some terrible cramps in my legs just after starting the suprecur but it did become less and less after a while.

What I would suggest is phone the clinic in the morning and ask for their advice. I know when I had a worry like this, they were excellent in supporting and reassuring me.

Just another thought... do you take salt with your diet?. It is worth cutting that out as it is know to be a factor in cramping.

Good luck Hun,

Dawn x
 

·
Registered
Joined
·
1,638 Posts
Discussion Starter · #3 ·
Thanks dawn,

Im having a scan at the lister tomorrow tomorrow so i will mention it.

I do remember having the cramps a few years ago during a very hot summer (and in my wild party days!) My gp said it was probably a salt deficiency caused by dehydration. Im not keen on salt so rarely have it in my diet. im not drinking at the mo what with d/r and drinking heaps of water.

Will keep you posted,

Thanks again,

L xx

 

·
Registered
Joined
·
949 Posts
Leanne

Good luck mate with your scan tomorrow and hoping that you get a good nights sleep tonite.

I just love the Lister!!!!!! Give them my love, especially Liz (Scanner).

Dawn x
 

·
Registered
Joined
·
31 Posts
Dear Leanne,
I have had cramps too but with progynova. Try taking calcium and magnesium supplements  - this seems to have helped me. You can also use the good old reliable ice pack to relieve a really bad cramp.

good luck.

Liz
 

·
Premium Member
Joined
·
9,037 Posts
I also had awful cramps, and my clinic told me it was the drugs!!

Good luck hun,
Marie xx
 

·
Registered
Joined
·
1,638 Posts
Discussion Starter · #7 ·
Bananas-yummy!!

Thanks for the tips and reassuring words,

L xx
 
1 - 7 of 7 Posts
Top